# SDR C2XA05SH112

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 12,127 hours, 9,257 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, APU LOWER FIREWALL HAS SEVERAL CHAFED DAMAGED RIVETS.  MAINTENANCE REPAIRED APU LOWER FIREWALL CHAFED DAMAGE RIVETS IAW EC 5330-01500.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE
